# SDR FDEA201307221629

- Difficulty date: July 22, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 70,984 hours, 11,520 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC199114
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP, OTBD AFT (FLAP) HINGE PIVOT HOLE INBD BORE CORRODED.  REWORKED AND FOUND EXCEEDED LIMITS IAW CMM 57-52-04, REV 76.  REPAIRED IAW EA 1-5750-166144.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
